# SDR AALA202204255791

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737
- Aircraft serial: 29548
- Aircraft time: 59,630 hours, 24,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED EMERGENCY FLASHLIGHT PER AMM 25-64-00-200-802.
